# SDR 99UAL900141

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982UA
- Make and model: Boeing 737291
- Aircraft serial: 21640
- Engine: Pwa JT8D9A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Left Pack
- Component: Alliedsignal, 39606411
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT. *S/D* LEFT PACK FLOW CONTROL VALVE FAILED.  REPLACED LEFT PACK FLOW CONTROL VALVE, OPS CHECK OK.
